In this article, we study the numerical solution of a singularly perturbed 2D delay parabolic convection–diffusion problem. First, we discretize the domain with a uniform mesh in the temporal direction and a special mesh in the spatial directions. The numerical scheme used to discretize the continuous problem, consists of the implicit-Euler scheme for the time derivative and the classical upwind scheme for the spatial derivatives. Stability analysis is carried out, and parameter-uniform error estimates are derived. The proposed scheme is of almost first-order (up to a logarithmic factor) in space and first-order in time. Numerical examples are carried out to verify the theoretical results.
Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten
Ansari, A.R., Bakr, S.A., Shishkin, G.I.: A parameter-robust finite difference method for singularly perturbed delay parabolic partial differential equations. J. Comput. Appl. Math.
205(1), 552–566 (2007)
Britton, N.F.: Spatial structures and periodic travelling waves in an integro-differential reaction–diffusion population model. SIAM J. Appl. Math.
50(6), 1663–1688 (1990)
Clavero, C., Jorge, J.C.: Another uniform convergence analysis technique of some numerical methods for parabolic singularly perturbed problems. Comput. Math. Appl.
70(3), 222–235 (2015)
Clavero, C., Jorge, J.C., Lisbona, F., Shishkin, G.I.: A fractional step method on a special mesh for the resolution of multidimensional evolutionary convection–diffusion problems. Appl. Numer. Math.
27(3), 211–231 (1998)
Das, A., Natesan, S.: Uniformly convergent hybrid numerical scheme for singularly perturbed delay parabolic convection–diffusion problems on Shishkin mesh. Appl. Math. Comput.
271, 168–186 (2015)
Gowrisankar, S., Natesan, S.: A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems on equidistributed grids. Electron. Trans. Numer. Anal.
41, 376–395 (2014)